# SDR AALA201804049016

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 9,168 hours, 3,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE ARM INDICATION INTERMITTENT. REMOVED AND REPLACED THE SLIDE IAW MCM 25-94-03.  THE AIRCRAFT WAS GROUNDED.
